MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS PEDI RADIOTRANSPARENT PADS; DEFIBRILLATOR PADS

PHILIPS NORTH AMERICA LLC HS PEDI RADIOTRANSPARENT PADS; DEFIBRILLATOR PADS
Model Number M3719A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The pads connector project changed the als pads connector assembly supplier (tier 2) for part number m3719a.As part of the project, the hazardous substance compliance evidence was updated.On (b)(6) 2023, it was discovered that the new supplier's wiring insulation of the connector assemblies used to manufacture m3718a and m3719a pads wiring insulation contains a pvc compound material comprised of 20-30% dehp material.This material has been used since initial production release.This level of dehp material does not comply with the following regulations: rohs2; rohs3; proposition 65; reach.Phthalates have been in the m3719a wire insulation material since initial production release.There was no patient involvement.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The pads connector project, lc1195-011 [ref-02], changed the pads connector assembly supplier from dickten masch to new deantronics for part numbers m3718a and m3719a.As part of the project, the hazardous substance compliance evidence was updated on 17-jan-2023, philips was notified that the wiring insulation of the dickten masch connector assemblies used to manufacture m3718a and m3719a pads contain a pvc compound material comprised of 20-30% dehp material.This material has been used since initial production release.This level of dehp material does not comply with the regulations.Based on the information available and the testing conducted, the cause of the reported problem was identified as inadequate process.The reported problem was confirmed.Based on the information available and results of additional analysis, further action has been initiated.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.Analysis was performed and investigation has been completed.All pads in the field have expired.Per dickten masch, the last shipment of m3718/m3719a pads was released in may 2021 and expired 04-apr-2023.If additional information is received the complaint file will be reopened.

Brand Name
HS PEDI RADIOTRANSPARENT PADS
Common Device Name
DEFIBRILLATOR PADS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
jacqueline nishino
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key16507793
Report Number3030677-2023-01015
Device Sequence Number6919258
Product Code MKJ
UDI-Device Identifier00884838002883
UDI-Public00884838002883
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM3719A
Device Catalogue NumberM3719A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown